# SDR ASAA9710053

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 6552263167
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, THE NR 2 ENGINE INBOARD FIXED COWL AFT UPPER LONGERON AND RIB WERE FOUND TO HAVE CHAFING MARKS.  REPAIRED PER EA 5410-01018 AND BOEING SRM.  (M)
